Illinois Journal of Mathematics

Complements of codimension-two submanifolds I: The fundamental group

Justin R. Smith

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 232-239.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048733

Digital Object Identifier
doi:10.1215/ijm/1256048733

Mathematical Reviews number (MathSciNet)
MR0500985

Zentralblatt MATH identifier
0411.57018

Subjects
Primary: 57A35
Secondary: 57C45

Citation

Smith, Justin R. Complements of codimension-two submanifolds I: The fundamental group. Illinois J. Math. 22 (1978), no. 2, 232--239. doi:10.1215/ijm/1256048733. https://projecteuclid.org/euclid.ijm/1256048733


Export citation